# SDR SROM200200011

- Difficulty date: February 27, 2002
- Submitted: March 2, 2002
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,928 hours, 31,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654692124
- Condition: Cracked
- Location: Cargo Door
- Part time: 30,956 hours, 31,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FORWARD CARGO DOOR NR 1 TRANSVERSE BEAM FROM BOTTOM O/B TEE CHORD CRACKED ON VERTICAL FLANGE AT AFT STOP PIN FITTING BETWEEN FASTNESRS.  REPAIRED TEE CHORD PER ASA EM 5230-01097 STEP 6 C OF SECTION 2.
